Concerning first countable spaces
Fundamenta Mathematicae, Tome 74 (1972) no. 3, pp. 161-169
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_74_3_161_169,
author = {G. Reed},
title = {Concerning first countable spaces},
journal = {Fundamenta Mathematicae},
pages = {161--169},
year = {1972},
volume = {74},
number = {3},
doi = {10.4064/fm-74-3-161-169},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-74-3-161-169/}
}
G. Reed. Concerning first countable spaces. Fundamenta Mathematicae, Tome 74 (1972) no. 3, pp. 161-169. doi: 10.4064/fm-74-3-161-169
Cité par Sources :